# SDR AALA201807059020

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 47,276 hours, 30,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DUE TO REPORT OF CABIN ODOR , PRIOR TO NEXT FLIGHT ACCOMPLISH THE FOLLOWING. TROUBLESHOOT CABIN AIR QUALITY PER JOB CARD 26L00021001 NEEDS TO BE ACCOMPLISHED J/C 26L00021001, CABIN ODOR T/S, CHECKED APU FOR EXTERNAL OIL LEAKS WITH BLACK LIGHT. NO LEAKS NOTED. RAN ENGINES APU AS BLEED SOURCE, NO ODORS NOTED. NO THIRTY DAY HISTORY. OK FOR SERVICE.
